Open Access
Translator Disclaimer
August, 1978 Unimodality of Infinitely Divisible Distribution Functions of Class $L$
Makoto Yamazato
Ann. Probab. 6(4): 523-531 (August, 1978). DOI: 10.1214/aop/1176995474

Abstract

It is shown that all infinitely divisible distribution functions of class $L$ are unimodal.

Citation

Download Citation

Makoto Yamazato. "Unimodality of Infinitely Divisible Distribution Functions of Class $L$." Ann. Probab. 6 (4) 523 - 531, August, 1978. https://doi.org/10.1214/aop/1176995474

Information

Published: August, 1978
First available in Project Euclid: 19 April 2007

zbMATH: 0394.60017
MathSciNet: MR482941
Digital Object Identifier: 10.1214/aop/1176995474

Subjects:
Primary: 60E05

Keywords: $L$ distribution function , log concave function , unimodal distribution function

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.6 • No. 4 • August, 1978
Back to Top